# SDR UPS04842374

- Difficulty date: May 5, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 1580 FRAME IS CORRODED BEYOND LIMITS RIGHT SIDE AT CUSP LEVEL.  REMOVED FRAME SECTION, FABRICATED FRAME SECTION AND REPAIR ANGLES AND INSTALLED IAW SRM 53-2-0 FIG 2.
